[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Boluses that hurt

I don't know exactly why your sons boluses hurt but my first question that 
comes to mind is how long are your sons injection sites in at a time.  just 
like when you give a insulin shot, the skin can become red and puffy if too 
much insulin is trying to be absorbed.  if the sites aren't being changed at 
least every two days this could be the problem.  i am not a doctor but am a 
diabetic of 8 years.  i know that when my site/boluses start to hurt or get 
sore it usually means that i have had my site in way too long.  I hope that 
this helps and if any more questions arise feel free to write back. 
sincerely--matt moragues
Get your FREE download of MSN Explorer at http://explorer.msn.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml